# SDR GTIA2019031703222

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 11,939 hours, 5,164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR FWD CARGO INFLIGFHT DISPLAY AFTER TAKEOFF AND RUING CLIMB. NO OVERWEIGHT LANDING, PRESS NORMAL.-PER TSM 52-32-00-810-801-A, FOUND AFT CARGO DOOR PROX SENSOR (32WV) OUT OF RIG. REMOVED AND REPLACED AFT CARGO DORR PROX SENSOR (32WV) PER AMM 52-71-12, OPS CHECK GOOD. THIS IS AN SDR ITEM.
